# SDR DLM88952816

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 1951635501
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD NOSE GEAR UNSAFE LIGHT WITH GEAR HANDLE UP.  NOSE GEAR FAILED TO RETRACT INITIALLY, AFTER ABOUT 10 MIN NOSE GEAR DID FINALLY RETRACT WITH A LOUD BANG.  FOUND THE RIGHT RETRACT SPRING ASSEMBLY BROKEN.  REPLACED SPRING, OPERATION NORMAL.
